Uniqueness of Gibbs states for quantum lattice systems

Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV (1997)
PROBABILITY THEORY AND RELATED FIELDS 108(2): 193-218.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Albeverio, Sergio; Kondratiev, YuriUniBi; Röckner, MichaelUniBi; Tsikalenko, TV
Abstract / Bemerkung
We prove uniqueness of Euclidean Gibbs states for certain quantum lattice systems with unbounded spins. We use Dobrushin's uniqueness criterion. The necessary estimates for the Vasershtein distance between the corresponding one-point conditional distributions with boundary conditions differing only at one side, are obtained by proving a Log-Sobolev inequality on the infinite dimensional single spin (=loop) spaces. Some important classes of concrete examples to which all this applies are discussed.
Erscheinungsjahr
1997
Zeitschriftentitel
PROBABILITY THEORY AND RELATED FIELDS
Band
108
Ausgabe
2
Seite(n)
193-218
ISSN
0178-8051
Page URI
https://pub.uni-bielefeld.de/record/1627885

Zitieren

Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV. Uniqueness of Gibbs states for quantum lattice systems. PROBABILITY THEORY AND RELATED FIELDS. 1997;108(2):193-218.
Albeverio, S., Kondratiev, Y., Röckner, M., & Tsikalenko, T. V. (1997). Uniqueness of Gibbs states for quantum lattice systems. PROBABILITY THEORY AND RELATED FIELDS, 108(2), 193-218.
Albeverio, S., Kondratiev, Y., Röckner, M., and Tsikalenko, T. V. (1997). Uniqueness of Gibbs states for quantum lattice systems. PROBABILITY THEORY AND RELATED FIELDS 108, 193-218.
Albeverio, S., et al., 1997. Uniqueness of Gibbs states for quantum lattice systems. PROBABILITY THEORY AND RELATED FIELDS, 108(2), p 193-218.
S. Albeverio, et al., “Uniqueness of Gibbs states for quantum lattice systems”, PROBABILITY THEORY AND RELATED FIELDS, vol. 108, 1997, pp. 193-218.
Albeverio, S., Kondratiev, Y., Röckner, M., Tsikalenko, T.V.: Uniqueness of Gibbs states for quantum lattice systems. PROBABILITY THEORY AND RELATED FIELDS. 108, 193-218 (1997).
Albeverio, Sergio, Kondratiev, Yuri, Röckner, Michael, and Tsikalenko, TV. “Uniqueness of Gibbs states for quantum lattice systems”. PROBABILITY THEORY AND RELATED FIELDS 108.2 (1997): 193-218.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar